# SDR FJT99069401

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 940
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 618212
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS TAXIING FROM GATE, LOST NOSE WHEEL STREERING.  AIRCRAFT TAXIED BACK TO GATE USING DIFFERENTIAL POWER.  INSPECTION REVEALED THAT THE STEERING ACTUATOR SHAFT HAD SHEARED AT THE ROD END.  PART SHALL BE RETURNED TO VENDOR FOR EVALUATION/REPAIR.  THE AIRCRAFT WAS FERRIED TO BNA FOR MAINTENANCE.  THE ACTUATOR ASSY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  (M)
